# SDR CALA2016080100476

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 84,202 hours, 20,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102889
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 1400, STRINGERS 25-26L.  FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG 101, CUTOUT DAMAGED SECTION OF FRAME.   FABRICATED AN ANGLE SECTION REPAIR IAW SRM 53-00-07 REP J FIG 201.  TREATED, PRIMES AND TOP COATED DOUBLER REPAIR ON FRAME IAW SRM 53-00-07 REP 5 FIG 201.
